Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 94, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 9, 2015, 5:29 PM CDT for Latimer County, LeFlore County, Oklahoma. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2015, 5:29 PM CDT (22:29 UTC)
- Expired
- Apr 9, 2015, 6:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Latimer County, OK, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 65 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 5:50 PM CDT | HAIL 1.25 | Summerfield, OK | REPORTED BY THE LE FLORE COUNTY OFFICE OF EMERGENCY MANAGEMENT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 2:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.5 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1639 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 396 m²/s²
- 0-3 km storm-relative helicity
- 520 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 21.8
The text
As transmitted, in the capitals the NWS used until 2016.
198
WUUS54 KTSA 092229
SVRTSA
OKC077-079-092315-
/O.NEW.KTSA.SV.W.0094.150409T2229Z-150409T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT THU APR 9 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 615 PM CDT
* AT 526 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BENGAL...AND
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...FANSHAWE...SUMMERFIELD...
LAKE WISTER STATE PARK...WISTER...HODGEN...HOWE...HEAVENER...POTEAU
AND HEAVENER RUNESTONE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3481 9517 3496 9521 3511 9445 3478 9445
TIME...MOT...LOC 2229Z 262DEG 41KT 3489 9508
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
292
WWUS54 KTSA 092247
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
547 PM CDT THU APR 9 2015
OKC077-092256-
/O.CAN.KTSA.SV.W.0094.000000T0000Z-150409T2315Z/
LATIMER OK-
547 PM CDT THU APR 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LATIMER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF LATIMER
COUNTY. REPORT PRIOR SEVERE WEATHER TO LOCAL LAW ENFORCEMENT FOR
RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3482 9498 3494 9498 3495 9493 3500 9492
3511 9445 3478 9445
TIME...MOT...LOC 2246Z 261DEG 39KT 3491 9488
$$
OKC079-092315-
/O.CON.KTSA.SV.W.0094.000000T0000Z-150409T2315Z/
LE FLORE OK-
547 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LE
FLORE COUNTY UNTIL 615 PM CDT...
AT 543 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FANSHAWE...AND
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...SUMMERFIELD...LAKE WISTER
STATE PARK...WISTER...HODGEN...HOWE...HEAVENER...POTEAU AND
HEAVENER RUNESTONE STATE PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3482 9498 3494 9498 3495 9493 3500 9492
3511 9445 3478 9445
TIME...MOT...LOC 2246Z 261DEG 39KT 3491 9488
HAIL...1.00IN
WIND...60MPH
$$685
WWUS54 KTSA 092313
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT THU APR 9 2015
OKC079-092323-
/O.EXP.KTSA.SV.W.0094.000000T0000Z-150409T2315Z/
LE FLORE OK-
613 PM CDT THU APR 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LE FLORE COUNTY WILL
EXPIRE AT 615 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 3482 9498 3494 9498 3495 9493 3500 9492
3511 9445 3478 9445
TIME...MOT...LOC 2313Z 261DEG 39KT 3496 9453
$$
LACYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 2:27 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Apr 9, 2:27 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 227 PM CDT THU APR 9 2015 .DISCUSSION... COLD FRONT IS QUICKLY SWEEPING EAST ACROSS THE FORECAST AREA THIS AFTERNOON...IN ASSOCIATION WITH A PV MAX MOVING EAST NORTHEAST ACROSS NEBRASKA AND KANSAS. A STRONG CAPPING INVERSION REMAINS IN PLACE AHEAD OF THE FRONT...AND THUS FAR ECHOES HAVE STRUGGLED TO GET GOING. HOWEVER...EVENTUALLY LIFT AND HEATING SHOULD OVERCOME THE CAP AND AT LEAST SCATTERED STORMS WILL FIRE ALONG THE FRONT BY MID AFTERNOON FROM NW AR DOWN INTO SE OK. THE STORMS MAY EVENTUALLY BECOME MORE LINEAR WITH TIME. WINDS ALOFT AT THE BASE OF THE CENTRAL CONUS TROUGH SUGGEST SHEAR IS STRONG ENOUGH FOR SUPERCELL DEVELOPMENT INITIALLY AT LEAST. THE TORNADO THREAT...WHILE NOT ZERO...IS MUCH LESS COMPARED TO YESTERDAY...WITH VEERED FLOW IN THE WARM SECTOR SHRINKING HELICITY. THUS MAIN THREATS WILL BE HAIL/WINDS. ACTIVITY SHOULD BE CLEARING THE AREA BETWEEN 00Z AND 03Z...WITH A CLEAR AND COOL NIGHT FORTHCOMING. AFTER A NICE DAY TO BE OUTDOORS ON FRIDAY...RAIN/STORM CHANCES WILL RETURN BY SATURDAY...ESPECIALLY SATURDAY NIGHT AS THE RETREATING BOUNDARY LIFTS NORTH THRU THE PLAINS. A WAVE IN THE NORTHERN STREAM WILL SWEEP ACROSS THE MIDWEST BY THE LATTER PART OF THE WEEKEND...FORCING ANOTHER BOUNDARY DOWN INTO OUR REGION. GOING INTO EARLY NEXT WEEK...AN UPPER WAVE IN THE WEAKER SOUTHERN STREAM OF THE WESTERLIES WILL LIFT INTO THE PLAINS...BRINGING GOOD CHANCES FOR RAIN/STORMS. A VIGOROUS UPPER STORM SYSTEM IS FORECAST TO DIVE IN FROM THE PAC NW AND CLOSE OFF OVER THE PLAINS LATE NEXT WEEK. DEPENDING ON HOW THE DETAILS SHAKE OUT...THERE WOULD BE SOME SEVERE POTENTIAL AHEAD OF THE ASSOCIATED FRONT...FOLLOWED BY SOME COOLER AND DRIER WEATHER TO CLOSE OUT THE WEEK. LACY && .PRELIMINARY POINT TEMPS/POPS... TUL 42 69 48 73 / 0 0 10 20 FSM 47 72 49 75 / 40 0 10 10 MLC 46 70 48 72 / 10 0 10 30 BVO 39 69 44 73 / 0 0 10 10 FYV 40 67 45 69 / 20 0 0 10 BYV 42 67 45 71 / 20 0 0 10 MKO 44 69 48 73 / 10 0 10 20 MIO 39 69 45 71 / 0 0 10 10 F10 45 69 49 72 / 0 0 10 20 HHW 49 71 48 71 / 40 0 10 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....30
Hazardous weather outlook, Apr 9, 5:00 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 PM CDT THU APR 9 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 PM CDT THU APR 9 2015 ...SEVERE WEATHER CONTINUES THROUGH EARLY EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHWEST ARKANSAS AND FAR SOUTHEAST OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EAST OF A LINE FROM FAYETTEVILLE TO MCALESTER. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... SEVERE THUNDERSTORMS ARE ONGOING ACROSS NORTHWEST ARKANSAS INTO SOUTHEAST OKLAHOMA...AND WILL CONTINUE A SEVERE WEATHER RISK AS THEY SPREAD EASTWARD WITH THE ADVANCING COLD FRONT. LARGE HAIL IS PRIMARY HAZARD WITH THESE STORMS...THOUGH LOCALLY DAMAGING WINDS ARE ALSO POSSIBLE ESPECIALLY WITHIN THE ARKANSAS RIVER VALLEY INTO FAR SOUTHEAST OKLAHOMA. THE SEVERE WEATHER POTENTIAL WILL END BY LATE EVENING AS THE COLD FRONT PUSHES SOUTH OF THE RED RIVER. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...NO HAZARDS. SATURDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES RETURN TO THE REGION OVER THE WEEKEND AND CONTINUE THROUGH MUCH OF NEXT WEEK AS THE WEATHER PATTERN REMAINS UNSETTLED. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 9, 4:43 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT THU APR 9 2015
ARZ002-011-092215-
CARROLL AR-MADISON AR-
443 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CARROLL AND NORTHERN MADISON
AT 444 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
WITHROW SPRINGS STATE PARK...MOVING EAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HARMONY...OSAGE...
DRYFORK...METALTON...RUDD...CONNOR...CABANAL...RULE...FORUM...
MARBLE...ALABAM...CLIFTY...ROCKHOUSE AND WITHROW SPRINGS STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3638 9347 3614 9335 3609 9378 3623 9383
TIME...MOT...LOC 2144Z 250DEG 36KT 3618 9377
LACYLocal storm report, Apr 9, 4:44 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL FAYETTEVILLE 36.06N 94.16W
04/09/2015 E0.75 INCH WASHINGTON AR AMATEUR RADIO
&&
AEJSpecial weather statement, Apr 9, 4:58 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT THU APR 9 2015
OKZ072-074-076-092230-
HASKELL OK-LE FLORE OK-SEQUOYAH OK-
458 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL AND NORTHERN LE FLORE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 457 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 5 MILES NORTHWEST
OF COWLINGTON...2 MILES EAST OF MCCURTAIN...AND 10 MILES SOUTH OF
MILTON...ALL MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...COTTONWOOD...MCCURTAIN...KEOTA...
GANS...MULDROW...ROLAND...MOFFETT...POTEAU...SHADY POINT...
CAMERON...MILTON...PANAMA...BOKOSHE...ROCK ISLAND...SPIRO...
POCOLA...SCULLYVILLE...BRADEN...COWLINGTON...ARKOMA AND JENSON.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3500 9445 3497 9489 3502 9493 3505 9493
3506 9495 3514 9501 3537 9490 3550 9445
3543 9444
TIME...MOT...LOC 2157Z 259DEG 39KT 3531 9479 3516 9492
3502 9482Special weather statement, Apr 9, 5:08 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
508 PM CDT THU APR 9 2015
OKZ049-073-075-092245-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
508 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG...NORTHERN PUSHMATAHA AND SOUTHWESTERN
LATIMER
AT 509 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 16 MILES WEST OF
SARDIS...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...YANUSH...TUSKAHOMA AND SARDIS.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3470 9579 3478 9552 3480 9525 3459 9519
3459 9577
TIME...MOT...LOC 2209Z 256DEG 31KT 3467 9568Local storm report, Apr 9, 5:12 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL FAYETTEVILLE 36.06N 94.16W
04/09/2015 E0.75 INCH WASHINGTON AR PUBLIC
PENNY SIZE HAIL ON THE EAST SIDE OF FAYETTEVILLE.
&&
AEJSpecial weather statement, Apr 9, 5:19 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
519 PM CDT THU APR 9 2015
ARZ019-020-092245-
CRAWFORD AR-FRANKLIN AR-
519 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CENTRAL CRAWFORD
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 519 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER RUDY...MOVING
EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...PLEASANT HILL...PARADISE...PINEY...CONCORD...MULBERRY...
TONEY...LONELM...CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...FERN...
BARNES...TURNERS BEND...CASS...REDDING...ALMA...SHIBLEY...FURRY...
DYER AND RUDY.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3543 9431 3555 9435 3575 9377 3553 9370
TIME...MOT...LOC 2219Z 255DEG 39KT 3553 9425
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 12:08 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| Apr 9, 12:39 AM CDT | Special Weather Statement | TSA | Osage | 51 min |
| Apr 9, 2:28 PM CDT | Special Weather Statement | TSA | Delaware | 32 min |
| Apr 9, 2:34 PM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| Apr 9, 2:42 PM CDT | Special Weather Statement | TSA | Cherokee | 33 min |
| Apr 9, 2:52 PM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 38 min |
| Apr 9, 3:02 PM CDT | Special Weather Statement | TSA | Adair | 28 min |
| Apr 9, 3:19 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 41 min |
| Apr 9, 3:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 44 min |
| Apr 9, 3:36 PM CDT | Special Weather Statement | TSA | Latimer | 39 min |
| Apr 9, 3:40 PM CDT | Special Weather Statement | TSA | Haskell | 50 min |
| Apr 9, 3:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 44 min |
| Apr 9, 4:19 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 41 min |
| Apr 9, 4:32 PM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| Apr 9, 4:37 PM CDT | Special Weather Statement | TSA | Haskell | 23 min |
| Apr 9, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 39 min |
| Apr 9, 4:58 PM CDT | Special Weather Statement | TSA | Sequoyah | 32 min |
| Apr 9, 5:08 PM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Apr 9, 5:36 PM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| Apr 9, 6:10 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 9, 6:17 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 43 min |
| Apr 9, 6:33 PM CDT | Special Weather Statement | TSA | Choctaw | 27 min |
| Apr 9, 6:40 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.